• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



thrush and boils

nimi

Full Member
#1
bit personel question been on antibotics due to abses on tooth for 4 weeks had toooth out thank god
any way now ive delveloped thrush due to all the antibotics ive been taking and some boils doc said its all antibotic related so now hes given me another does of antibotics to clear the boils up so there goes another week off cd
any suggestions on herbal or other things i can use to help me along the process of healing
at least i have not gained any weight in the month ive been of cd and im going on holiday for 4 weeks on friday as im getting married next week
cant beleive all the complications before the big day hope me hubby does get thrush lol
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
I always get thrush when I have antibiotics. However I found that taking acidophillus stops this happening. You can get them from zipvit. I tend to take them as soon as I know I am having anti biotics and right through the course and for about a week after. I currently have a huge abcess in my cleavage and have had to take double strength antibiotics for two weeks
 
#3
i got absess on my thigh:( i hate it! how painful is it!! and i know how you feel taking double strength antibiotics. it really ruins your belly! but i thought we could take antibiotics while on cd? thats what my cdc said!

Hope you guys feel better soon, i sympathise!

suki
 
#4
Yes I don't think there is a problem taking them whilst u are on CD. I am on SS+ anyway so thats helped stave off the nausea they cause me. I have had very strong painkillers too though so have eaten for a few days to get through the worst of it
 


Thread starter Similar threads Forum Replies Date
Cambridge Diet 100% Posts! 2
Exante 1
Lipotrim Forum 3
Lipotrim Forum 23
Cambridge Diet 100% Posts! 8

Similar threads